# SDR SIMA201812287002

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 35,737 hours, 25,813 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Protection
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MSG UPON LINE UP FOR TAKEOFF. LOW SPEED REJECTED TAKEOFF."TRANSFERRED TO NRWC 522-ORD-03408"-C/A-TRANSFERRED FROM NRWC 522-ORD-03408.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW CRJ AMM 27-35-01.  OPS CHECK GOOD FOR COMPUTER, STALL FAIL MESSAGE STILL SHOWS UP.  REF ITEM 2 THIS LOG PAGE FOR OTHER DISCREPANCY.
